| Model Number |
2779 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that distal tip detachment occurred.A 185cm light support j-tip pt2 guidewire was used during the procedure; however, the guidewire tip broke.No patient complications were reported.
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.The device was returned for analysis.Visual and microscopic inspection revealed the distal tip was detached and bent/kinked.Some pictures of an angiography and the device were provided by the site which when analyzed, revealed the distal tip was detached.
Event or Problem Description